Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thelifeofrene

PLEASE HELP! I just started using the acne.org regimen and my face is itching

Recommended Posts

Hello there, I just started the acne.org regimen yesterday and my face has been itching since yesterday( It's a tingly feeling that doesn't stop). Has anyone experienced the same? Please help

Edited by thelifeofrene
Insert help
Link to comment
Share on other sites

That's normal, but sounds like you might have started too fast. Just a very small amount once a day at first, then ramp up very slowly.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×